# SDR IXXA07SMN263S

- Difficulty date: November 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CENTER LEADING EDGE UPPER SKIN WITH MISDRILLED HOLES AT STATION XW 408.343.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, 51-1-21, 51-3-0, 51-3-1, DC8 SRM 57-3-3 FIGURE 4 SHEET 1 ITEM "F", DC8 SRM 57-1-0 PAGE 1 AND SRM 51-1-21, AND DC8 SRM 51-1-8B.
